# SDR IPXA2024061316396

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 69,962 hours, 23,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT INOP.  RELAMPED EXTERIOR EMERGENCY LIGHT IAW MM 33-51-16
